# SDR SWAA2012121810761

- Difficulty date: November 27, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT EQUIPMENT BAY BILGE BS 967 STRINGER 26L CORRODED AD DRIVEN.  STR 27 WAS CORRODED 100% THROUGH MATERIAL, REMOVED DAMAGED AREA IN STR AT STA 967.  INSTALLED NEW STR REPAIR IAW EA 121408 STEP 17 COMPLETE & SRM 53-00-03-1A-1.
